# SDR SWAA2022101247436

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED AT DEFLECTION CONTROL RIB AREA AND ORSS 278 AND WS 278.5 AT RT WING 2022-533302 / [01] REPLACED TRAILING EDGE SUPPORT ANGLE AND FASTENERS LOCATED AT DEFLECTION CONTROL RIB AREA AND ORSS 278 AND WS 278.5 AT RT WING. IAW B737-700 SRM 51-40-02; AND DWG 115A2930. REV. ?-?.;[02] CORRECTED STEP 1. REPLACED TRAILING EDGE SUPPORT ANGLE AND FASTENERS LOCATED AT DEFLECTION CONTROL RIB AREA AND ORSS 278 AND WS 278.5 AT RT WING. IAW B737-700 SRM 51-40-02; AND DWG 115A6200. REV. ?A?;[03] JOB TASK CARD COMPLETED.
